Skip navigation
Scholarly Communication

Four-point functions in N = 2 superconformal field theory

Eden, B.; Howe, P.S.; Pickering, A.; Sokatchev, E. and West, P.C. (2000) Four-point functions in N = 2 superconformal field theory. Nuclear Physics B, 581 (1-2). pp. 523-558. ISSN 0550-3213

Full text not available from this repository.

Official URL:

Item Type:Article
Additional Information:LTH 354. arXiv Number: arXiv:hep-th/0001138v2. Available online 8 August 2000. Issue: 14 August 2000.
Uncontrolled Keywords:superconformal symmetry; super-Yang-Mills theory; correlation functions; harmonic superspace; harmonic analyticity; YANG-MILLS THEORY; 4-POINT FUNCTIONS; HARMONIC SUPERGRAPHS; 2 LOOPS; CORRELATORS; SUPERSPACE; RENORMALIZATION; INVARIANTS; SYM
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
Related URLs:
ID Code:606
Deposited On:15 Jul 2009 10:56
Last Modified:17 Jul 2013 16:37

Repository Staff Only: item control page


Full text only
Peer reviewed only

Cross Archive Search
Top 50 authors
Top 50 items
[more statistics]

These pages are maintained by Library Staff @ University of Liverpool Library


All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students